# SDR CA990927090

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLUE SYSTEM HYDRAULIC FAILURE DUE TO LOSS OF PRESSURE.  BLUE HYDRAULIC SYSTEM PUMP REPLACED.
